# SDR NWAA092705635

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 43,830 hours, 15,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF ANOTHER EMERGENCY LIGHT ISSUE ROW 38 EMERGENCY ESCAPE PATH LIGHTING AND THE EXIT SIGN AT DOOR 4 RIGHT WOULD NOT ILLUMINATE.  MAINTENANCE FOUND POWER SUPPLY M736 TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER IT WAS REPLACED.
